# SDR AWKA201612230001

- Difficulty date: December 21, 2016
- Submitted: December 24, 2016
- Operation: Air carrier
- Aircraft: N753XJ
- Make and model: Cessna 750
- Aircraft serial: 7500053
- Aircraft time: 8,752 hours, 4,802 cycles
- Engine: Allsn AE3007C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING A POST FLIGHT INSPECTION, THE FLIGHT CREW NOTED FUEL LEAKING FROM THE LT ENGINE GANG DRAIN AREA. A CONTRACTED MAINTENANCE TECHNICIAN FOUND A FIRE LOOP HAD WORN A HOLE INTO AN ADJACENT FUEL LINE AND ALSO CAUSED SIGNIFICANT WEAR INTO A SECOND FUEL LINE; NO DAMAGE WAS NOTED ON THE FIRE LOOP. BOTH FUEL LINES (P/N: 23056449 & 23056762) WERE REPLACED WITH NEW; LEAK AND OPERATIONAL CHECKS WERE NORMAL. A FLEET WIDE INSPECTION CAMPAIGN IS CURRENTLY BEING CONDUCTED ON OTHER AIRCRAFT FOR ANY DEFECTS.
